I actually ended up deciding to take half of my 100 mg pill to start off with and work my way up to a full 100 mg pill as I took spiro a few years ago at 100 mg and found it made me quite dizzy (which caused me to stop taking it altogether). So far I have not been dizzy yet, but I do pee more than usual (this could also be because I'm forcing myself to drink more water). My skin does not seem to get as oily though out the day and I have noticed a slight decrease in the amount of new cysts forming on my face (though not too significant of a change).
The only adverse side effect I am experiencing on spiro is irregular periods. I am supposed to get my period in about 10 days and these past few days I have had mild stomach cramping and have been spotting which never usually happens to me, my periods have always been very regular. I was kind of surprised by this, although I knew it was a common side effect on the meds I didn't expect to experience it only taking half of my 100 mg pill! It concerns me a little, but not enough to stop taking spiro, as I've heard once your body adjusts to it your periods should become regular again (fingers crossed).
I planned on taking my whole 100 mg pill starting this weekend but I'm a bit scared to because if it's affected me at a low dosage I'm anxious to think how it might affect me at a higher dosage. But I think I'll bump it up regardless because I don't expect to see significant results only taking 50 mg and after all my doctor did prescribe me 100 mg and he definitely knows more than me haha.
I'll continue to update on my progress and perhaps post some more pics!